Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discriminant coamoebas in dimension two
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal of Commutative Algebra, ISSN 1939-2346, Vol. 2, no 4, 447-471 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Tempe, AZ: Rocky Mountain Mathematics Consortium , 2010. Vol. 2, no 4, 447-471 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-50751DOI: 10.1216/JCA-2010-2-4-447OAI: oai:DiVA.org:su-50751DiVA: diva2:382422
Available from: 2010-12-30 Created: 2010-12-30 Last updated: 2011-02-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Passare, MikaelNilsson, Lisa
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf